Ukrainian Mathematical Journal

, Volume 49, Issue 10, pp 1615–1620 | Cite as

On the behavior of solutions of the equation for components of a normal system of differential equations

  • S. V. Yanchuk
Brief Communications


We obtain necessary and sufficient conditions for the existence of a sliding mode and also for the knotting of solutions of the equation for components of a normal system of first-order differential equations.


Phase Space Normal System Strange Attractor Ukrainian Academy Extended Phase Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. M. Samoilenko and L. Chua, “Differential equations for the components of the canonical Chua's circuit and its general properties,” J. Nonlinear Math. Phys., 1, No. 1, 25–41 (1994).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    L. O. Chua, A Zoo of Strange Attractors from the Canonical Chua's Circuits, Tech. Rep. M92/87, Electronic Research Laboratory (1992).Google Scholar
  3. 3.
    S. V. Yanchuk, “The generalized canonical Chua system. Equations for components,” in: Systems of Evolution Equations with Aftereffect [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1995), pp. 140–149.Google Scholar
  4. 4.
    A. F. Filippov, Differential Equations with Discontinuous Right-Hand Sides [in Russian], Nauka, Moscow (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • S. V. Yanchuk

There are no affiliations available

Personalised recommendations